MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Customer reported that the lens was damaged and added that it was defective.Additionally, there was no patient contact.Follow-up was done but the customer did not respond.No further information was provided.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes; section d9: date returned to manufacturer: august 5, 2021; section h3: evaluated by manufacturer? yes.Device evaluation: visual inspection using magnification was performed to the returned sample.The plunger and pushrod was observed, in advanced position.The pushrod was observed, that overrides the lens.Residues of viscoelastic material were observed, on cartridge.The cartridge tip was observed deformed.The lens was also observed, stuck in inserter.It was too hard to remove the lens form the device to address the condition reported.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the sample returned is consistent with a product, that was handled and prepare for surgical process.There is no specific failure against the lens reported.Therefore, it is not known, that it will be verified.The complaint issue reported could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed, that one additional complaints received for this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.And the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12256674
Report Number2648035-2021-08222
Device Sequence Number17118702
Product Code MJP
UDI-Device Identifier05050474747791
UDI-Public(01)05050474747791(17)240513
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model NumberDIU300
Device Catalogue NumberDIU300U235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1